# SDR REXA2019081301169

- Difficulty date: July 28, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 28,030 hours, 19,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323015
- Condition: Corroded
- Location: Bs 364-379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LATE FINDING: CORROSION ON ANGLE STGR 21R BTW FS364 TO FS379.  AMAGE ANGLE ON STGR 21RH BTW FS 364 TO FS 379 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 PAR.6. STGR 21RH WAS MEASURED AS FOLLOW: ORIGINAL THICKNESS 0.080¨, REMAINING THICKNESS 0.038¨ IT WAS FOUND OUT OF LIMITS PER CRJ/900 SRM 53-00-00-101-001-A01.
